Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 11, Pages 651-657
http://dx.doi.org/10.1155/S0161171202011523

On generalized fuzzy strongly semiclosed sets in fuzzy topological spaces

Department of Mathematics, Ege University, Bornova-Izmir 35100, Turkey

Received 22 January 2001; Revised 2 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oya Bedre Ozbakir, “On generalized fuzzy strongly semiclosed sets in fuzzy topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 11, pp. 651-657, 2002. https://doi.org/10.1155/S0161171202011523.